Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fainted after standing for one hour, weakness in calves of legs, unable to stand for long hours. Causes and treatment?

Hello, Sometime in February of this year I was in church standing for about an hour and fainted. I went to doctor and they didnt know why I fainted. One thing disturbs me though since after that fainting experience I experience weakness in the calves area of my legs and its uncomfortable I unable to stand for long periods. Can you tell me why? I am very much in need of a response but I am unable to pay right now because I do not have a credit card. Is it possible for you to kindly allow me to talk to you please even I am unable to pay right now?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. You have nothing to worry. The fainting episode in church you experienced is very common. It happens with so many people whenever they stand continuously for some time.

The reason could be empty stomach and loose abdominal muscles. Your case could be first one, because you were in church. Exercising your abdominal muscles should ease the weakness of that area.

Don't worry about that fainting episode, because that is not a case to worry at all. Weakness feeling could be associated with anxiety after the episode.

Hope this clears your doubt. Available for further clarification.
Good luck.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor